JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Alexander G. Ramm    
    Editor and Author  
    Email: ramm@math.ksu.edu  
    Telephone: (785) 532-0580  
    Fax: (785) 532-0546  

Mathematics Department,
Kansas State University,
Manhattan, KS 66506-2602

    Research Areas :
  • Differential and integral equations
  • Operator theory, ill-posed and inverse problems
  • Mathematical Physics (scattering theory, inverse scattering, wave propagation)
  • Functional analysis and spectral theory
  • Applied mathematics
  • Theoretical numerical analysis
  • Theoretical electrical engineering, signal estimation, tomography 
Other : Papers must be sent directly to the JIPAM Editorial Office.  
    Articles: Inequalities for the Transformation Operators and Applications   Volume 4, Issue 4
    Necessary and Sufficient Condition for Compactness of the Embedding Operator   Volume 6, Issue 5
    Finding Discontinuities of Piecewise-smooth Functions   Volume 7, Issue 2

      search [advanced search] copyright 2003 terms and conditions login